# SDR SWIA201232143

- Difficulty date: November 9, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 24,830 hours, 20,122 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT SIGN AT SEAT 8D IS OUT.  (FLT 4517)  RE-SECURED LOOSE CONNECTION ON LOWER EMERGENCY EXIT SIGN ON ROW 8D.
